# SDR HALA2009112300542

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 12,487 hours, 30,444 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O MASTER CAUTION AND DISARM SPOILER ANNUNCIATION.  BITE CHECK COMLETED ON SECU.  NO FAULT FOUND DURING BITE.  RTS OF SPOILER SYS COMPLETED IAW TASK 27-60-00-741-801 ALL PASSED.  CYCLED SPOILER HANDLE SEVERAL TIMES, RTS OF SPOILER COMPLETED AGAIN AND PASSED AGAIN.  SYS CONSIDERED SERVICEABLE FOR FURTHER FLT.
